MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, FNT 33G 100CT 24/CASE MULTICOLOR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus lancets.Customer stated the lancets are bent.Customer stated she twists off the cap, and it comes off easily but notices the lancets are bent and she tries to poke and it doesn't work and has to poke several times to get blood.The package had not been open or damaged when received by the customer.The customer started using the product a week ago.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the lancets and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using lancets from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-061: improper use/mishandled by end user.Note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23414863
Report Number1000113657-2025-00391
Device Sequence Number8983493
Product Code QRK
UDI-Device Identifier00010939958662
UDI-Public(01)00010939958662(17)291129(10)241024TR
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K220475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLCT, FNT 33G 100CT 24/CASE MULTICOLOR
Device Lot Number241024TR
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown